Mara Moja Tablets is indicated in management of mild to moderate aches and pains. These include headaches, menstrual pains, toothaches, backaches, osteoarthritis, or cold/flu aches and pains and to reduce fever.
Active substance & ingredients:
Each Tablet contains Paracetamol BP 200 mg, Aspirin BP 400 mg and Caffeine BP 50 mg.
How to use
Take with a full glass of water.